# SDR SIMA20171009001

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 32,738 hours, 28,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.   REPLACED THE BULB IAW AMM 33-50-10.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
